Alert archive / Ohio / High Wind Warnings in 2019
High Wind Warning 2, NWS Wilmington, OH
NWS Wilmington, OH issued this high wind warning at Mar 14, 2019, 3:33 PM EDT for 12 counties in Kentucky; 20 counties in Ohio; Dearborn County, Ohio County, Switzerland County, Indiana. It was in force for 4 hr. 60 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 14, 2019, 3:33 PM EDT (19:33 UTC)
- Expired
- Mar 14, 2019, 8:00 PM EDT
- In force
- 4 hr
- Issued by
- NWS Wilmington, OH
All 35 counties
Dearborn County, IN, Ohio County, IN, Switzerland County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Brown County, OH, Butler County, OH, Clermont County, OH, Clinton County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Madison County, OH, Pickaway County, OH, Pike County, OH, Ross County, OH, Scioto County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 30 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 3:49 PM EDT | NON-TSTM WND GST 49 | Oxford, OH | |
| Mar 14, 3:55 PM EDT | NON-TSTM WND GST 46 | 3 Wnw Lawrenceburg, IN | |
| Mar 14, 3:55 PM EDT | NON-TSTM WND GST 46 | Kymeso Owenton 5e, KY | |
| Mar 14, 3:55 PM EDT | NON-TSTM WND DMG | 2 Sse Linn, OH | TREE BRANCH FELL ON VEHICLE. |
| Mar 14, 4:05 PM EDT | HAIL 0.75 | Burlington, KY | |
| Mar 14, 4:10 PM EDT | NON-TSTM WND GST 48 | Kiln Wilmington Apt, OH | |
| Mar 14, 4:14 PM EDT | NON-TSTM WND DMG | Augusta, KY | SEVERAL REPORTED DOWN. |
| Mar 14, 4:15 PM EDT | NON-TSTM WND GST 50 | Kymeso Owenton 5e, KY | |
| Mar 14, 4:24 PM EDT | TSTM WND DMG | Locust, KY | SEVERAL LARGE HEALTHY TREES DOWNED. TIME ESTIMATED VIA RADAR. |
| Mar 14, 4:25 PM EDT | TSTM WND DMG | 1 Se Locust, KY | SOME ROOF DAMAGE TO SEVERAL HOMES. TIME ESTIMATED VIA RADAR. |
| Mar 14, 4:35 PM EDT | TSTM WND DMG | 2 Nnw Vevay, IN | TREES DOWNED AND BLOCKING MONTGOMERY ROAD. TIME ESTIMATED FROM RADAR. |
| Mar 14, 4:35 PM EDT | TSTM WND GST 46 | Kymeso Carrollton 2e, KY | |
| Mar 14, 4:48 PM EDT | TSTM WND DMG | 1 Nw Rising Sun, IN | A COUPLE TREES DOWNED ALONG NELSON ROAD OUTSIDE OF RISING SUN. TIME ESTIMATED FROM RADAR. |
| Mar 14, 4:55 PM EDT | TSTM WND DMG | 2 Ne Burlington, KY | TREES DOWNED ALONG LIMABURG RD BETWEEN CONNER RD AND CONRAD LN. TIME ESTIMATED VIA RADAR. |
| Mar 14, 4:56 PM EDT | TSTM WND DMG | Union, KY | LARGE TREE DOWN. |
| Mar 14, 5:06 PM EDT | FLOOD | 5 Nnw Covington, OH | THREE TO FOUR INCHES OF WATER OVER SIDEWALK ALONG CORLERAIN AVE. |
| Mar 14, 5:08 PM EDT | FUNNEL CLOUD | 1 Ne Covington, KY | TIME ESTIMATED VIA RADAR. |
| Mar 14, 5:10 PM EDT | HAIL 1 | 6 N Covington, OH | |
| Mar 14, 5:13 PM EDT | TSTM WND GST 64 | Kluk Lunken Airport, OH | |
| Mar 14, 5:16 PM EDT | NON-TSTM WND DMG | 1 E Batavia, OH | TREE DOWNED ON CEMETARY LANE. |
| Mar 14, 5:18 PM EDT | NON-TSTM WND DMG | 4 Sw Batavia, OH | TREE DOWNED ON HOUSE ON WOLFER LANE. |
| Mar 14, 5:19 PM EDT | TSTM WND DMG | 3 S Blue Ash, OH | SIGNIFICANT DAMAGE TO GAS STATION CANOPY ON MONTGOMERY RD NEAR INTERSTATE 71. TIME ESTIMATED VIA RADAR. |
| Mar 14, 5:24 PM EDT | TSTM WND DMG | 4 E Milford, OH | LARGE SECTION OF FENCE COLLAPSED. TIME ESTIMATED VIA RADAR. |
| Mar 14, 5:28 PM EDT | FUNNEL CLOUD | 4 S Loveland, OH | TIME ESTIMATED VIA RADAR. |
| Mar 14, 5:31 PM EDT | NON-TSTM WND GST 52 | 2 W Foster, KY | |
| Mar 14, 5:44 PM EDT | TSTM WND DMG | Delhi Township, OH | LARGE TREE UPROOTED AND ON HOUSE. |
| Mar 14, 5:51 PM EDT | FLOOD | Norwood, OH | STREET FLOODING ON ELM AVENUE. STANDING WATER SEVERAL INCHES DEEP. |
| Mar 14, 5:52 PM EDT | TSTM WND GST 53 | Kiln Wilmington Apt, OH | |
| Mar 14, 5:56 PM EDT | HEAVY RAIN 1.11 | 3 Sse Aurora, IN | OCCURRED IN 45 MINUTES TIME |
| Mar 14, 5:57 PM EDT | TSTM WND DMG | 2 S Wilmington, OH | SNAPPED POWER POLE ALONG ROUTE 68. |
| Mar 14, 6:00 PM EDT | NON-TSTM WND DMG | Maysville, KY | SEVERAL TREES REPORTED DOWN IN MAYSVILLE AND AROUND THE COUNTY DURING THE AFTERNOON AND INTO THE EVENING. TIME ESTIMATED FROM DISPATCH REPORTS. |
| Mar 14, 6:01 PM EDT | NON-TSTM WND GST 51 | 5 N Leesburg, OH | |
| Mar 14, 6:02 PM EDT | HAIL 0.75 | Burlington, KY | OBSERVED NEAR CINCINNATI/NORTHERN KENTUCKY AIRPORT |
| Mar 14, 6:08 PM EDT | FLOOD | Delhi Township, OH | SOME WATER OVER FOLEY ROAD |
| Mar 14, 6:08 PM EDT | HAIL 0.5 | Downtown Cincinnati, OH | |
| Mar 14, 6:08 PM EDT | HEAVY RAIN 1.1 | Delhi Township, OH | FELL IN 1 HOUR |
| Mar 14, 6:11 PM EDT | TSTM WND GST 48 | Ki23 Washington Ch Apt, OH | |
| Mar 14, 6:13 PM EDT | HAIL 1 | 2 Ne Norwood, OH | OCCURRED IN PLEASANT RIDGE. TWITTER REPORT |
| Mar 14, 6:14 PM EDT | HAIL 0.75 | Silverton, OH | |
| Mar 14, 6:15 PM EDT | HAIL 1 | Madeira, OH | |
| Mar 14, 6:15 PM EDT | HAIL 1 | Madeira, OH | |
| Mar 14, 6:21 PM EDT | HAIL 1 | 1 Nw Milford, OH | |
| Mar 14, 6:21 PM EDT | NON-TSTM WND DMG | Milford, KY | TREE DOWN. |
| Mar 14, 6:25 PM EDT | TSTM WND GST 56 | Kluk Lunken Airport, OH | |
| Mar 14, 6:25 PM EDT | HAIL 0.75 | Goshen, OH | |
| Mar 14, 6:26 PM EDT | HAIL 1 | Erlanger, KY | SOCIAL MEDIA REPORT. TIME ESTIMATED VIA RADAR. |
| Mar 14, 6:30 PM EDT | TSTM WND DMG | Wilmington, OH | MULTIPLE POWER POLES DOWN OVER MULTIPLE ROADS, MULTIPLE BARNS BLOWN DOWN ACROSS COUNTY FROM 630P-725P. TIME ESTIMATED FROM RADAR. |
| Mar 14, 6:30 PM EDT | NON-TSTM WND DMG | 5 W Felicity, OH | MULTIPLE TREES DOWNED ALONG BOLENDER ROAD. |
| Mar 14, 6:35 PM EDT | NON-TSTM WND GST 49 | Kfgx Fleming-Mason Apt, KY | |
| Mar 14, 6:36 PM EDT | TSTM WND DMG | 6 Ene Covington, OH | SHELTER AT REEVES GOLF COURSE DESTROYED. TIME ESTIMATED FROM RADAR. |
| Mar 14, 6:36 PM EDT | TSTM WND GST 56 | Kluk Lunken Airport, OH | CORRECTED TIME OF 56 MPH MEASURED GUST. |
| Mar 14, 6:38 PM EDT | HAIL 0.88 | 5 E Fort Thomas, OH | |
| Mar 14, 6:39 PM EDT | TSTM WND DMG | 4 Nne Blanchester, OH | LARGE WOOD FRAME METAL BARN SUBSTANTIALLY DAMAGED. DEBRIS FIELD 500-1000 FEET TO NORTHEAST OF BARN. TIME ESTIMATED FROM RADAR. |
| Mar 14, 6:40 PM EDT | TSTM WND DMG | Wheatley, KY | SEVERAL TREES REPORTED DOWN. TIME ESTIMATED FROM RADAR. |
| Mar 14, 6:40 PM EDT | HAIL 1 | 3 Se Newtown, OH | |
| Mar 14, 6:40 PM EDT | HAIL 1 | 4 Nne Blanchester, OH | SIDING DAMAGED AND REAR WINDSHIELD BROKEN. |
| Mar 14, 6:41 PM EDT | HAIL 1.25 | Butlerville, OH | HARLAN TOWNSHIP. VIA TWITTER. |
| Mar 14, 6:42 PM EDT | TSTM WND DMG | New Liberty, KY | SEVERAL TREES REPORTED DOWN. TIME ESTIMATED FROM RADAR. |
| Mar 14, 6:42 PM EDT | NON-TSTM WND DMG | 6 Wnw Georgetown, OH | POWER POLE REPORTED DOWN ON HOUSE LOCATED ON OH-774. |
| Mar 14, 6:44 PM EDT | HAIL 0.88 | 5 Wnw Batavia, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 7.6 hours before the alert went out and 353 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3154 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
596 WWUS71 KILN 141933 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 333 PM EDT Thu Mar 14 2019 INZ074-075-080-KYZ089>100-OHZ046-054>056-062>065-070>074-077>082- 088-150300- /O.UPG.KILN.WI.Y.0006.000000T0000Z-190315T0300Z/ /O.NEW.KILN.HW.W.0002.190314T1933Z-190315T0000Z/ /O.NEW.KILN.WI.Y.0007.190315T0000Z-190315T0300Z/ Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell- Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Delaware- Madison-Franklin OH-Licking-Greene-Fayette OH-Pickaway-Fairfield- Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- Including the cities of Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Delaware, London, West Jefferson, Plain City, Columbus, Newark, Beavercreek, Fairborn, Xenia, Washington Court House, Circleville, Lancaster, Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan, Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg 333 PM EDT Thu Mar 14 2019 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 8 PM TO 11 PM EDT THIS EVENING... The National Weather Service in Wilmington has issued a High Wind Warning, which is in effect until 8 PM EDT this evening. A Wind Advisory has also been issued. This Wind Advisory is in effect from 8 PM to 11 PM EDT this evening. * WINDS...Southwest 25 to 35 mph with gusts up to 60 mph. * TIMING...Highest wind gusts expected during the afternoon and early evening. * IMPACTS...High winds will bring down trees and power lines. Light weight objects such as trash cans and deck furniture should be secured. Use extreme caution while driving, especially when crossing bridges and overpasses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure outdoor objects. The high winds may topple trees, down power lines and damage some structures. Drivers of high-profile vehicles or trailers should delay their travel until winds diminish. If you must drive, be alert to sudden gusts of wind which may cause you to lose control of your vehicle. && $$ INZ050-058-059-066-073-OHZ026-034-035-042>045-051>053-060-061- 150300- /O.CON.KILN.WI.Y.0006.000000T0000Z-190315T0300Z/ Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Hardin-Mercer- Auglaize-Darke-Shelby-Logan-Union OH-Miami-Champaign-Clark-Preble- Montgomery- Including the cities of Richmond, Connersville, Liberty, West College Corner, Brookville, Batesville, Milan, Versailles, Kenton, Ada, Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine, Marysville, Troy, Piqua, Tipp City, Urbana, Springfield, Eaton, Camden, Dayton, and Kettering 333 PM EDT Thu Mar 14 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...Southwest 20 to 30 mph with gusts up to 55 mph. * TIMING...Highest wind gusts expected during the afternoon and early evening. * IMPACTS...Scattered tree and power line damage is possible along with some minor property damage in the highest gusts. Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure loose outdoor objects. Drivers of high-profile vehicles or trailers should exercise caution. The wind and wind gusts will make difficult driving conditions. && $$
1 follow-up statement
663 WWUS71 KILN 142354 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 754 PM EDT Thu Mar 14 2019 INZ074-075-080-KYZ089>100-OHZ046-054>056-062>065-070>074-077>082- 088-150300- /O.EXP.KILN.HW.W.0002.000000T0000Z-190315T0000Z/ /O.CON.KILN.WI.Y.0007.190315T0000Z-190315T0300Z/ Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell- Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Delaware- Madison-Franklin OH-Licking-Greene-Fayette OH-Pickaway-Fairfield- Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- Including the cities of Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Delaware, London, West Jefferson, Plain City, Columbus, Newark, Beavercreek, Fairborn, Xenia, Washington Court House, Circleville, Lancaster, Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan, Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg 754 PM EDT Thu Mar 14 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...HIGH WIND WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING... * WINDS...Southwest 15 to 25 mph with gusts up to 50 mph. * TIMING...Highest wind gusts expected this evening. * IMPACTS...Scattered tree and power line damage is possible along with some minor property damage in the highest gusts. Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure loose outdoor objects. Drivers of high-profile vehicles or trailers should exercise caution. The wind and wind gusts will make difficult driving conditions. && $$ INZ050-058-059-066-073-OHZ026-034-035-042>045-051>053-060-061- 150300- /O.CON.KILN.WI.Y.0006.000000T0000Z-190315T0300Z/ Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Hardin-Mercer- Auglaize-Darke-Shelby-Logan-Union OH-Miami-Champaign-Clark-Preble- Montgomery- Including the cities of Richmond, Connersville, Liberty, West College Corner, Brookville, Batesville, Milan, Versailles, Kenton, Ada, Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, Bellefontaine, Marysville, Troy, Piqua, Tipp City, Urbana, Springfield, Eaton, Camden, Dayton, and Kettering 754 PM EDT Thu Mar 14 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...Southwest 20 to 30 mph with gusts up to 50 mph. * TIMING...Highest wind gusts expected this evening. * IMPACTS...Scattered tree and power line damage is possible along with some minor property damage in the highest gusts. Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure loose outdoor objects. Drivers of high-profile vehicles or trailers should exercise caution. The wind and wind gusts will make difficult driving conditions. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this high wind warning went out at Mar 14, 1:39 PM EDT, 1 hour 54 minutes earlier.
Area forecast discussion, Mar 14, 1:39 PM EDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
139 PM EDT Thu Mar 14 2019
.SYNOPSIS...
Warm and very windy conditions will occur ahead of a cold front
that will sweep across the area late this afternoon and early
this evening. Showers and some thunderstorms will occur as well
with some severe storms possible. Much cooler conditions will
return Friday and persist into early next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
Warm advection induced showers are now lifting to the north
through the region. We are expecting to briefly dry out and mix
to produce very windy conditions across the region this
afternoon. Wind Advisory is in effect.
An axis of instability will develop to the west of the area this
afternoon ahead of an approaching cold front. Expect the
instability to diminish somewhat as it translates into the
forecast area later this afternoon with CAPE most likely 500
J/kg. Nonetheless, in a strongly forced high shear environment,
this will be more than sufficient for a solid line of
convection to develop and push across the area. Latest
indications are that this will occur between 18Z and 02Z. There
is the potential for damaging winds all along the line and some
tornadoes are possible as well. Tornado Watch #24 has been
issued for our western CWFA until 21Z to get ahead of the game
so to speak. All hazardous are mentioned in the HWO and
subsequent social media posts.
Winds will remain gusty after the convection moves through as
cold air advection commences. There is some potential for gusts
around advisory threshold into the evening, but most guidance
suggests that speeds will be below that. Winds will then slowly
decrease through the late night hours. Skies will clear in the
wake of the cold front, although another area of clouds will be
pushing in from the northwest before daybreak Friday.
It will be another warm day, especially south and east of I-71
where readings should get back into the 70s. Thicker cloud cover
and less time between areas of precipitation will likely keep
readings in the 60s elsewhere. Colder air will filter in through
the night with lows likely coming at 13Z.
&&
.SHORT TERM /FRIDAY/...
Northern stream short wave will move across the area on Friday.
This combined with continued cold air advection and flow off
the lakes will result in considerable clouds and scattered to
numerous showers. Cannot rule out a few snow flakes in northwest
counties later in the day, but for the most part low level
thermal profiles will remain warm enough for rain. However,
after two very warm days, temperatures only in the 40s with wind
chills in the 30s for most areas will be quite a change. Gusty
winds will occur again, but no where near as strong as forecast
for today.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
A couple of upper level disturbances will move through Friday night
into Saturday. The greatest chance for precipitation with both of
these features will be across northern portions of the area.
With the cooler air moving in Friday evening, any rain shower
activity will quickly transition over to scattered snow showers.
Gusty winds around 30 mph will be possible at the start of the long
term Friday night and then there will be a gradual decrease by
morning. Some additional wind gusts up around 25 mph will be
possible on Saturday. The combination of gusty winds and scattered
snow showers will lead to some reduced visibility.
Sunday into Sunday night another system is expected to move through
the region. Moisture is limited with this feature and therefore
limited precipitation chances to the slight chance and chance
categories. This system is expected to bring a mix of rain and snow.
Beyond this time, expect dry conditions from Monday through
Wednesday.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
A potent vertically stacked low pressure system near the middle
Mississippi River Valley will quickly move northeast to the
western Great Lakes this evening. As this occurs, a cold front
will sweep east across the terminals this evening.
Thunderstorms are expected at the terminals along a prefrontal
convergent trof late this afternoon into this evening. Severe
storms will be possible. In addition, a tight surface pressure
gradient and mixing of strong winds aloft will produce synoptic
gusts in excess of 40 knots. Non-convective LLWS will also occur
given strong wind regime. MVFR ceilings and visibilities with
pockets of IFR visibilities are expected with thunderstorms.
For tonight, a dry slot will follow behind cold frontal passage,
with only scattered clouds and VFR conditions. Winds will remain
gusty overnight, but should show a decrease in gusts between 06Z
and 12Z.
On Friday, a mean mid level trough will dig east into the Great
Lakes. An embedded disturbance in this trough, along with low
level convergence in the vicinity of a low level trough will
bring the best chance of showers to locations north of the
terminals. However, ceilings will drop into the MVFR category as
moist CAA occurs (ceilings between 1500 and 2500 feet). It will
remain gusty from the west between 25 and 30 knots.
OUTLOOK...MVFR ceilings and wind gusts over 25 kt likely Friday
night.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Wind Advisory until 8 PM EDT this evening for OHZ026-034-035-
042>046-051>056-060>065-070>074-077>082-088.
KY...Wind Advisory until 8 PM EDT this evening for KYZ089>100.
IN...Wind Advisory until 8 PM EDT this evening for INZ050-058-059-
066-073>075-080.
&&
SYNOPSIS...
NEAR TERM...Hickman
SHORT TERM...
LONG TERM...Novak
AVIATION...HickmanHazardous weather outlook, Mar 14, 2:19 PM EDT, 1 hour 14 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 219 PM EDT Thu Mar 14 2019 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-151200- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- 219 PM EDT Thu Mar 14 2019 ...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Strong to severe storms are possible this afternoon into the early evening. These storms will be capable of producing damaging straight-line winds. In addition, a few tornadoes cannot be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters should activate and report significant weather conditions.
In the hours before
Local storm report, Mar 14, 2:04 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
204 PM EDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM NON-TSTM WND GST 1 NE BROOKSVILLE 38.69N 84.05W
03/14/2019 M47.00 MPH BRACKEN KY PUBLIC
&&
BINAULocal storm report, Mar 14, 2:06 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
206 PM EDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM NON-TSTM WND GST 5 E OWENTON 38.54N 84.75W
03/14/2019 M47 MPH OWEN KY MESONET
KENTUCKY MESONET SITE SWON
&&
BINAULocal storm report, Mar 14, 2:24 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
224 PM EDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM NON-TSTM WND GST KCVG CINC N KY APT 39.05N 84.66W
03/14/2019 M47 MPH BOONE KY ASOS
&&
BCLocal storm report, Mar 14, 2:26 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
226 PM EDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 PM NON-TSTM WND GST 2 W FOSTER 38.80N 84.25W
03/14/2019 M48 MPH PENDLETON KY PUBLIC
&&
BCLocal storm report, Mar 14, 2:37 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
237 PM EDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM NON-TSTM WND GST 1 NE BROOKSVILLE 38.69N 84.05W
03/14/2019 M49 MPH BRACKEN KY PUBLIC
&&
BCLocal storm report, Mar 14, 3:24 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
324 PM EDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM NON-TSTM WND DMG 4 E FORT THOMAS 39.08N 84.38W
03/14/2019 HAMILTON OH LAW ENFORCEMENT
LARGE TREE DOWNED OVER LINES AND INTO BEACON AVE.
&&
KKThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 3:33 PM EDT | Wind Advisory | ILN | Boone, Bracken, Campbell, Carroll, Gallatin, Grant and 6 more | 7 hr |
| Mar 14, 4:21 PM EDT | Severe Thunderstorm Warning | ILN | Carroll, Gallatin | 24 min |
| Mar 14, 4:39 PM EDT | Severe Thunderstorm Warning | ILN | Boone | 25 min |
| Mar 14, 4:47 PM EDT | Tornado Warning | ILN | Boone | 18 min |
| Mar 14, 4:59 PM EDT | Tornado Warning | ILN | Boone, Campbell, Kenton | 31 min |
| Mar 14, 5:22 PM EDT | Severe Thunderstorm Warning | ILN | Boone | 21 min |
| Mar 14, 5:33 PM EDT | Areal Flood Advisory | ILN | Boone, Campbell, Kenton | 3 hr |
| Mar 14, 5:41 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Kenton | 34 min |
| Mar 14, 6:11 PM EDT | Special Weather Statement | ILN | Gallatin, Kenton | 49 min |
| Mar 14, 6:19 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Carroll, Gallatin, Grant, Kenton and 1 more | 30 min |
| Mar 14, 6:31 PM EDT | Severe Thunderstorm Warning | ILN | Carroll, Gallatin, Grant, Owen | 44 min |
| Mar 14, 6:47 PM EDT | Areal Flood Advisory | ILN | Boone, Campbell, Carroll, Gallatin, Grant, Kenton and 2 more | 3 hr |
| Mar 14, 6:48 PM EDT | Severe Thunderstorm Warning | ILN | Campbell, Grant, Kenton | 42 min |
| Mar 14, 7:12 PM EDT | Special Weather Statement | ILN | Pendleton | 18 min |
| Mar 14, 7:21 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Campbell, Pendleton | 39 min |
| Mar 14, 7:30 PM EDT | Tornado Warning | ILN | Campbell, Pendleton | 17 min |
| Mar 14, 3:49 PM EDT | Special Weather Statement | ILN | Darke, Preble | 26 min |
| Mar 14, 4:19 PM EDT | Special Weather Statement | ILN | Preble | 26 min |
| Mar 14, 4:24 PM EDT | Tornado Warning | ILN | Montgomery, Preble | 14 min |
| Mar 14, 5:16 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Clinton, Hamilton, Warren | 29 min |
| Mar 14, 5:42 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene | 33 min |
| Mar 14, 6:04 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Warren | 26 min |
| Mar 14, 6:04 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Madison, Pickaway | 26 min |
| Mar 14, 6:15 PM EDT | Special Weather Statement | ILN | Clermont | 30 min |
| Mar 14, 6:27 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Warren | 48 min |
| Mar 14, 6:41 PM EDT | Areal Flood Advisory | ILN | Butler, Clermont, Clinton, Hamilton, Warren | 3 hr |
| Mar 14, 6:56 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Clinton, Fayette, Franklin, Greene, Madison and 1 more | 49 min |
| Mar 14, 7:05 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Licking | 25 min |
| Mar 14, 7:24 PM EDT | Tornado Warning | ILN | Fayette, Pickaway | 12 min |
| Mar 14, 7:32 PM EDT | Severe Thunderstorm Warning | ILN | Licking | 13 min |
| Mar 14, 7:35 PM EDT | Tornado Warning | ILN | Highland | 25 min |
| Mar 14, 7:38 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Licking, Pickaway | 37 min |
| Mar 14, 7:42 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Madison, Pickaway, Ross | 33 min |
| Mar 14, 7:47 PM EDT | Areal Flood Advisory | ILN | Fairfield, Franklin, Licking | 3 hr |
| Mar 14, 7:56 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Fayette, Highland, Pickaway, Pike and 1 more | 49 min |
| Mar 14, 7:59 PM EDT | Severe Thunderstorm Warning | ILN | Licking | 46 min |
| Mar 14, 2:55 PM EDT | Tornado Warning | ILN | Franklin, Ripley | 35 min |
| Mar 14, 3:27 PM EDT | Tornado Warning | ILN | Fayette, Franklin, Union | 15 min |
| Mar 14, 3:41 PM EDT | Special Weather Statement | ILN | Franklin | 34 min |
| Mar 14, 4:13 PM EDT | Special Weather Statement | ILN | Dearborn, Ripley | 32 min |
| Mar 14, 5:25 PM EDT | Severe Thunderstorm Warning | ILN | Dearborn, Ohio, Ripley, Switzerland | 20 min |
Nearby
High Wind Warnings in Ohio, 2019High Wind Warnings in Kentucky, 2019High Wind Warnings in Indiana, 2019Every high wind warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.